MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL INC. CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical was made aware of the damaged tech hub on 11/01/2025, however was notified of the elopement through the tech hub on 02/12/2026.Sensory medical provided a return shipping label to the parent for return and examination of the damaged tech hub.Sensory medical provided a replacement cloth cover and hardware kit to the complainant.Multiple statements are made in the tech hub accessory manual regarding safe use of the bed to prevent elopement and other safety concerns.In the warnings section on page 3: check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.On page 19 maintenance checklist: discontinue use and contact us immediately if anything is damaged or missing.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.
 
Event or Problem Description
Per parent, her son kicked the tech hub repeatedly leading to the screws breaking.Per the parent, her son was able to get out of the cubby bed even when the tech hub was zipped into the canopy and locked.Per parent, the child received small cuts on their feet that did not require medical attention.The parent provided four (4) photos that appear to confirm the damage to the tech hub.Two (2) of the photos show a disassembled tech hub that was still zipped in.There is evident damage around the screw junctions, leading to the disassembly.The other two (2) photos show damage to the camera cord.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key24523987
Report Number3016541541-2026-00019
Device Sequence Number9691629
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number11032023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2025
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale